# SDR 2024FA0000558

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: General aviation
- Aircraft: N2146
- Make and model: Cirrus SR20
- Aircraft serial: 2146
- Aircraft time: 2,948 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Part number: 19181001
- Condition: Broken
- Location: Zone 100
- Part time: 2,948 hours
- Component: Throttle Quadra
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT EXPERIENCED SEPARATION OF THE THROTTLE LEVER FROM THE AIRCRAFT THROTTLE QUADRANT DURING RUNUP FOR TAKEOFF. AS FULL POWER WAS SELECTED (LEVER FORWARD), IT SHEARED OFF IN HIS HAND. AIRCRAFT WAS AT FULL POWER, SO WAS ABLE TO BE TAXIED BACK TO CHOCKS AND SHUT DOWN WITH MIXTURE CONTROL. ALL FURTHER FLIGHTS OF THE 24 AIRCRAFT WE MAINTAIN WERE CANCELLED OR RECALLED FROM FURTHER FLIGHT. ALL 24 AIRCRAFT WERE INSPECTED SUBSEQUENTLY, AND ALL 24 THROTTLE LEVERS (PN 19181-001) WERE FOUND CRACKED TO SOME DEGREE. INSPECTION METHODS INCLUDED VISUAL INSPECTION FIRST, THEN FLORESCENT PENETRANT INSPECTION IF NO CRACKS WERE NOTED VISUALLY. CRACKS WERE NOTED AT THE REAR OF THE LEVER (AS INSTALLED), AT THE THIN WIRE CUTOUT FOR THE OPTIONAL TRIM INSTALLATION.
